# SDR SWAA2025031103592

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,952 hours, 39,491 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zn 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE AFT ATTACH POINT SUPPORT FITTING CRACKED.<[01] REMOVED AFT ATTACH POINT SUPPORT FITTING IAW SRM 51-40-02.;[02] REPLACED LEFT ENGINE AFT FAIRING AFT SUPPORT FITTING PER SRM 51-40-02 REINSTALLED LEFT ENGINE AFT FAIRING ASSEMBLY PER AMM 54-52-04..
